# SDR VNAA0106020

- Difficulty date: June 29, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 14,817 hours, 13,151 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AS THE CREW ADVANCED THE POWER LEVERS FOR TAKEOFF, THE CREW RECEIVED A FLAP CONTROL FAIL MESSAGE.  THE CREW TAXIED ONTO THE TAXIWAY AND REFERENCED THE QUICK REFERENCE HANDBOOK AND THE MESSAGE DIDN'T CLEAR.  FLIGHT 4020 THEN RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND RESET THE FLAP CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 27-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
